# SDR 131110052005

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Gulstm GIV
- Aircraft serial: 1311
- Aircraft time: 8,045 hours, 3,917 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 321474031
- Part serial: 843
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR READS 1 PSI ON TAXI, RIGHT READS 10 PSI.  LEFT BLEED AIR AT ALL ALTITUDES READS 10 PSI AND RIGHT READS 21 TO 24 PSI.  ON TAKEOFF RIGHT BLEED PRESSURE HI ILLUMINATED RIGHT BLEED READ 78 PSI.  SWITCHED OFF RIGHT BLEED AND LIGHT WENT OUT  TURNED RIGHT BLEED BACK ON AT 17000 FT  WORKED NORMAL DISPLAYING 21 PSI ON RIGHT AND 10 PSI ON LEFT.  CABIN RATE OF CLIMB PEGGED FULL RATE UP AND THEN ALTERNATING FULL RATE DOWN AT NORMAL CRUISE FLIGHT LEVER 410.  THIS CONTINUED UNTIL OUTFLOW VALVE WAS FULL OPEN, TRIED MANUAL AND ADC 1&2.
